# SDR 29GA33652051413A

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 28,796 hours, 32,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 900050
- Condition: Defective
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: PASSENGER STAIRS WILL NOT RELEASE.  REPLACED AIRSTAIR DOOR GAS SPRING, OPERATIONAL CHECK GOOD.
